MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT : FEMORAL TRIALS
Model Number 2011-03-015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the orange piece within sigma rev sz 5 box trial was found to be ripped/damaged prior to the case.There was backups, so this did not effect the patient or case outcome at all.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination; therefore, the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative: added: b5 corrected: b3.
 
Event or Problem Description
A.Account name: this was a loaner tray from our office.B.Please provide the date of event.This complaint was received on (b)(6) 2021.I don¿t know when the actual damage occurred.I only noticed it when i had the instrument sent in.C.Please provide the lot number of the sig hp rev tc3 box trial sz5.Our office now has the instrument to be sent back so they i can¿t get the lot # personally anymore.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12666315
Report Number1818910-2021-23063
Device Sequence Number15331593
Product Code HWT
UDI-Device Identifier10603295081364
UDI-Public10603295081364
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2011-03-015
Device Catalogue Number201103015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown